JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMMUTATIVITY AND HYPONORMALITY OF TOEPLITZ OPERATORS ON THE WEIGHTED BERGMAN SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
COMMUTATIVITY AND HYPONORMALITY OF TOEPLITZ OPERATORS ON THE WEIGHTED BERGMAN SPACE
Lu, Yufeng; Liu, Chaomei;
  PDF(new window)
 Abstract
In this paper we give necessary and sufficient conditions that two Toeplitz operators with monomial symbols acting on the weighted Bergman space commute. We also present necessary and sufficient conditions for the hyponormality of Toeplitz operators with some special symbols on the weighted Bergman space. All the results are stated in terms of the Mellin transform of the symbol.
 Keywords
weighted Bergman space;Toeplitz operator;Mellin transform;commutativity;hyponormality;
 Language
English
 Cited by
1.
HYPONORMALITY OF TOEPLITZ OPERATORS ON THE WEIGHTED BERGMAN SPACES,;;

호남수학학술지, 2013. vol.35. 2, pp.311-317 crossref(new window)
1.
Hyponormal Toeplitz operators on the polydisk, Acta Mathematica Sinica, English Series, 2012, 28, 2, 333  crossref(new windwow)
2.
HYPONORMALITY OF TOEPLITZ OPERATORS ON THE WEIGHTED BERGMAN SPACES, Honam Mathematical Journal, 2013, 35, 2, 311  crossref(new windwow)
3.
Hyponormal Toeplitz operators with polynomial symbols on weighted Bergman spaces, Journal of Inequalities and Applications, 2014, 2014, 1, 335  crossref(new windwow)
 References
1.
S. Axler and Z. Cuckovic, Commuting Toeplitz operators with harmonic symbols, Integral Equations Operator Theory 14 (1991), no. 1, 1–12 crossref(new window)

2.
S. Axler, Z. Cuckovic, and N. V. Rao, Commutants of analytic Toeplitz operators on the Bergman space, Proc. Amer. Math. Soc. 128 (2000), no. 7, 1951–1953 crossref(new window)

3.
A. Brown and P. R. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213 (1963), 89–102

4.
B. R. Choe, H. Koo, and Y. J. Lee, Commuting Toeplitz operators on the polydisk, Trans. Amer. Math. Soc. 356 (2004), no. 5, 1727–1749 crossref(new window)

5.
J. B. Conway, Functions of One Complex Variable, Second edition. Graduate Texts in Mathematics, 11. Springer-Verlag, New York-Berlin, 1978

6.
C. C. Cowen, Hyponormal and subnormal Toeplitz operators, Surveys of some recent results in operator theory, Vol. I, 155–167, Pitman Res. Notes Math. Ser., 171, Longman Sci. Tech., Harlow, 1988

7.
C. C. Cowen, Hyponormality of Toeplitz operators, Proc. Amer. Math. Soc. 103 (1988), no. 3, 809–812

8.
Zeljko Cuckovic and N. V. Rao, Mellin transform, monomial symbols, and commuting Toeplitz operators, J. Funct. Anal. 154 (1998), no. 1, 195–214 crossref(new window)

9.
R. E. Curto and W. Y. Lee, Joint hyponormality of Toeplitz pairs, Mem. Amer. Math. Soc. 150 (2001), no. 712, x+65 pp

10.
P. Fan, Remarks on hyponormal trigonometric Toeplitz operators, Rocky Mountain J. Math. 13 (1983), no. 3, 489–493

11.
D. R. Farenick and W. Y. Lee, Hyponormality and spectra of Toeplitz operators, Trans. Amer. Math. Soc. 348 (1996), no. 10, 4153–4174

12.
C. X. Gu, A generalization of Cowen's characterization of hyponormal Toeplitz operators, J. Funct. Anal. 124 (1994), no. 1, 135–148 crossref(new window)

13.
C. X. Gu, On a class of jointly hyponormal Toeplitz operators, Trans. Amer. Math. Soc. 354 (2002), no. 8, 3275–3298 crossref(new window)

14.
I. S. Hwang, Hyponormal Toeplitz operators on the Bergman space, J. Korean Math. Soc. 42 (2005), no. 2, 387–403 crossref(new window)

15.
I. S. Hwang, I. H. Kim, and W. Y. Lee, Hyponormality of Toeplitz operators with polynomial symbols, Math. Ann. 313 (1999), no. 2, 247–261 crossref(new window)

16.
I. S. Hwang and W. Y. Lee, Hyponormality of trigonometric Toeplitz operators, Trans. Amer. Math. Soc. 354 (2002), no. 6, 2461–2474

17.
Y. J. Lee, Pluriharmonic symbols of commuting Toeplitz type operators on the weighted Bergman spaces, Canad. Math. Bull. 41 (1998), no. 2, 129–136

18.
I. Louhichi and E. Strouse and Elizabeth and L. Zakariasy, Products of Toeplitz operators on the Bergman space, Integral Equations Operator Theory 54 (2006), no. 4, 525–539 crossref(new window)

19.
Y. F. Lu, Commuting of Toeplitz operators on the Bergman spaces of the bidisc, Bull. Austral. Math. Soc. 66 (2002), no. 2, 345–351

20.
T. Nakazi and K. Takahashi, Hyponormal Toeplitz operators and extremal problems of Hardy spaces, Trans. Amer. Math. Soc. 338 (1993), no. 2, 753–767

21.
H. Sadraoui, Hyponormality of Toeplitz operators and Composition operators, Thesis, Purdue University, 1992

22.
D. Sarason, Generalized interpolation in H$^{\infty}$, Trans. Amer. math. Soc. 127 (1967), 179–203

23.
K. Stroethof, Essentially commuting Toeplitz operators with harmonic symbols, Canad. J. Math. 45 (1993), no. 5, 1080–1093

24.
E. T. Whittaker and G. N. Watson, A Course of Modern Analysis. An Introduction to the General Theory of Infinite Processes and of Analytic Functions with an Account of the Principal Transcendental Functions, Fourth edition. Reprinted Cambridge University Press, New York 1962

25.
D. Zheng, Commuting Toeplitz operators with pluriharmonic symbols, Trans. Amer. Math. Soc. 350 (1998), no. 4, 1595–1618

26.
K. H. Zhu, Hyponormal Toeplitz operators with polynomial symbols, Integral Equations Operator Theory 21 (1995), no. 3, 376–381 crossref(new window)